MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM

ARGON MEDICAL DEVICES SKATER INTRODUCER SYSTEM
Model Number 651506300
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 05/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.There were no other complaints reported in the lot.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.No corrective action is required at this point.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
 
Event or Problem Description
The reporter indicated the introducer with the thick tip was not able to pierce the renal and hepatic capsules easily.During the nephrostomy procedure, the introducer had difficulty perforating the kidney and caused renal bleeding.
 
Additional Manufacturer Narrative
Additional information provided in h.6.And h.11.A review of the manufacturing and inspection records for this lot was conducted.No deviations or non-conformances were found.The customer did not return any samples for evaluation.Additionally, no photographic or visual evidence was submitted that would have allowed this allegation to be reviewed.Without the necessary evidence, a thorough investigation cannot be performed.Determining a root cause and corrective action is not possible.If the samples are returned at a later date, then this complaint may be reopened for re-evaluation.
 
Additional Manufacturer Narrative
Udi related data quality updates only.

Brand Name
SKATER INTRODUCER SYSTEM
Common Device Name
SKATER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key19442137
Report Number0001625425-2024-01035
Device Sequence Number12842404
Product Code GCB
UDI-Device Identifier00886333004515
UDI-Public(01)00886333004515(17)280928(10)11500789
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number651506300
Device Lot Number11500789
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2024
Supplement Date Received by Manufacturer05/23/2024
08/31/2024
Initial Report FDA Received Date06/01/2024
Supplement Report FDA Received Date06/22/2024
08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown